MathSciNet Relay Station
MathSciNet bibliographic data
MR1305123 (96b:54054) 54F45 (55N05 55N07 55N20)
Dranishnikov, A. N.; Repovš, D.; Ščepin, E. V. Dimension of products with continua. Topology Proc. 18 (1993), 57–73.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement